# SDR 2005UALA01158

- Difficulty date: October 17, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 62,598 hours, 10,098 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT GALLEY 4A FWD ATTACH POINT IS CRACKED, OUTBOARD SEAT TRACK.
